Common fixed points in generalized metric spaces

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


We establish some common fixed point theorems for mappings satisfying a $(\psi,\varphi)$-weaklycontractive condition in generalized metric spaces. Presented theorems extend and generalize many existing results in theliterature.
Original languageEnglish
Pages (from-to)7322-7325
Number of pages4
JournalApplied Mathematics and Computation
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Common fixed points in generalized metric spaces'. Together they form a unique fingerprint.

Cite this